# SDR CX7A194J0432

- Difficulty date: June 11, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N301CE
- Make and model: Saab 340B
- Aircraft serial: 340B191
- Aircraft time: 29,469 hours, 33,645 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 6500006
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW SMELLED SMOKE UPON BOARDING AIRCRAFT IN MDW.
